# SDR SIMA20130810001

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 25,208 hours, 21,960 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX601384
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB,  RECEIVED EICAS MESSAGE HYD 1 LOW QTY.  FOLLOWED AOM PROCEDURES MONITORED HYD 1 QTY INDICATION.  HYD 1 QTY INDICATION BELOW AMBER RANGE AND PRESSURE DROP TO 2900 PSI.  AN EMERGENCY WAS DECLARED AND DIVERTED.  LANDING WAS UNEVENTFUL AND HYD 1 QTY AND HYD 1 SYS NEVER FAILED.  HYD 1 SYS INDICATOR IS IN THE AMBER RANGE WITH NO PRESSURE APPLIED. CREW NOTICED A BURNING ODOR AT THE GATE DURING THE WALK AROUND AND FOUND LEAKING HYD FLUID FROM THE BOTTON OF THE NR 1 ENGINE NACELLE.  ACFT REMOVED FROM SERVICE.  R & R ENGINE DRIVEN PUMP 1 IAW 29-10-03.  OPS AND LEAK CHECKED GOOD.  ACFT RETURNED TO SERVICE.
